Detail publikačního výsledku

Oscillation of solutions of a linear second order discrete delayed equation.

BAŠTINEC, J.; DIBLÍK, J.

Originální název

Oscillation of solutions of a linear second order discrete delayed equation.

Anglický název

Oscillation of solutions of a linear second order discrete delayed equation.

Druh

Článek recenzovaný mimo WoS a Scopus

Originální abstrakt

Oscillation of solutions of a linear second order discrete delayed equation is analyzed. A method by Yu. Domshlak is utilized. A technique is based on iterated logarithms.

Anglický abstrakt

Oscillation of solutions of a linear second order discrete delayed equation is analyzed. A method by Yu. Domshlak is utilized. A technique is based on iterated logarithms.

Klíčová slova

Oscillation of solution, linear second order discrete delayed equation, positive solution.

Klíčová slova v angličtině

Oscillation of solution, linear second order discrete delayed equation, positive solution.

Autoři

BAŠTINEC, J.; DIBLÍK, J.

Rok RIV

2010

Vydáno

02.02.2009

ISSN

1337-6365

Periodikum

Journal of Applied Mathematics

Svazek

II:(2009)

Číslo

II.

Stát

Slovenská republika

Strany od

13

Strany do

18

Strany počet

6

BibTex

@article{BUT48442,
  author="Jaromír {Baštinec} and Josef {Diblík}",
  title="Oscillation of solutions of a linear second order discrete delayed equation.",
  journal="Journal of Applied Mathematics",
  year="2009",
  volume="II:(2009)",
  number="II.",
  pages="13--18",
  issn="1337-6365"
}